# SDR 2002FA0000530

- Difficulty date: April 11, 2002
- Submitted: April 24, 2002
- Operation: General aviation
- Aircraft: N668JT
- Make and model: Gulstm G1159
- Aircraft serial: 162
- Engine: Rroyce SPEY5118
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 5224701001
- Part serial: 401
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR DATA COMPUTER, INTERMITTENT, FAILED.
